# SDR AALA202208158438

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N901AA
- Make and model: Airbus A300*
- Aircraft serial: 7636
- Aircraft time: 15,960 hours, 6,256 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR ASSIST ACCUMULATOR BELOW LIMITS PER PERIODIC SERVICE CHECK. SERVICED DOOR ASSIST ACCUMULATOR PER AMM 52-10-00.
